Feeling weak and dizzy.... any advice?

Discussion in 'Exante - Total Solution 100%' started by LCT78, 6 October 2010 Social URL.

  1. LCT78

    LCT78 Member

    Posts:
    26
    Likes Received:
    0
    Start Weight:
    17st10lb
    Current Weight:
    17st10lb
    Goal Weight:
    13st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge
    Hi Everyone

    I'm very new here, I've been on the Exante Total Diet for 5 days now and I and feeling very weak and generally quite fuzzy headed.
    I am drinking endless fresh cold water and also Chamomile tea.
    Do you have any advice you can offer me?

    Thank you x :confused:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Lynn_

    Lynn_ On A Mission!

    Posts:
    1,288
    Likes Received:
    50
    Start Weight:
    17st9lb
    Current Weight:
    10st9lb
    Goal Weight:
    10st7lb
    Lost(%):
    7st0lb(39.68%)
    Badges:
    Maintainer
    Diet:
    Diabetic/Low carb
    Just stick with it and ride it out, it will pass. What you are suffering from is carb withdrawal, your body is just clamouring to get your atttention and direct you to the nearest biscuit tin/Mcdonalds/pizza Hut. Tell your body to shut up and get on with it. It will get used to it.
     
  4. Berryred

    Berryred Gold Member

    Posts:
    2,479
    Likes Received:
    81
    Start Weight:
    15st12.5lb
    Goal Weight:
    9st7.5lb
    Diet:
    Slimming World
    Ditto what Lynn said:)

    It will go and be soooo worth it:D
     
  5. rose1987

    rose1987 reaching my goal

    Posts:
    826
    Likes Received:
    21
    Start Weight:
    15st11lb
    Current Weight:
    15st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    slimming world
    it will pass hun its like lynn said its your body trying to get you to eat !
     
  6. LCT78

    LCT78 Member

    Posts:
    26
    Likes Received:
    0
    Start Weight:
    17st10lb
    Current Weight:
    17st10lb
    Goal Weight:
    13st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Cambridge
    Thank you for your replies, what you have said makes total sense.

    I had that self-destructive nagging little voice pretty much all day yesterday telling me to eat KFC! But I never gave in :) Feeling quite proud!

    Thanks again xx
     
  7. girlygirl1

    girlygirl1 Banned

    Posts:
    1,965
    Likes Received:
    38
    HI.

    The carb withdrawal can cause such symptoms, as can the concentrated vitamins and minerals of the packs/bars.

    You could try splitting your 'meals' in half, and have six a day instead of three, or whatever, as this sometimes helps. People on CD are often advised to try this to minimise early side effects.

    Good luck xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...